# SDR 2012FA0000649

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 300 hours
- Engine: Cont IO360ES
- Engine time: 300 hours
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN ALTERNATOR MOUNTING BRACKET, PN 657046.  THIRD OCCURANCE OF THIS PROBLEM.
